# SDR CALA2025021702344

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 64,017 hours, 23,466 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 6355C000102
- Part serial: 03365
- Condition: Faulted
- Location: Zone 300
- Part time: 31,969 hours, 12,035 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

STAB TRIM FAIL IN FLIGHT UPON INITIAL INSPECTION, FOUND STAB TRIM WOULD NOT MOVE WHEN OPERATING STAB TRIM WITH BOTH CAPT AND FO TRIM SWITCHES PERFORMED STABILIZER TRIM MOTOR TEST REF AMM 27-41-71-700-801. WHEN ATTEMPTING TO MOVE STAB TRIM MANUALLY USING STAB TRIM WHEEL  HEAVY RESISTANCE AND BINDING WAS FELT EVEN WITH STAB TRIM CUTOFF AS A DIRECT RESULT ATTEMPTED TO RESET THE STM LOGIC, NO LUCK REF AMM 27-41 TASK 805. PERFORMED A GVI AND INSPECTED BOTH EE BAYS AND JACK SCREW COMPARTMENT FOR ANY OBVIOUS DEFECTS, NONE FOUND.  REMOVED AND REPLACED STABILIZER TRIM MOTOR IN REF TO AMM 27-41-71/401. OPS CHECKS GOOD AND STAB TRIM FAIL LIGHT GOES OUT AS NORMAL WHEN IRS ALIGNS.PARTS USED:  29-2741-9-0011,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1390918  SN OFF 3365 MOTOR, STAB, HO  OFF 29-2741-9-0011 3365 ON 29-2741-9-0013 0897
